# SDR DHL200071731D

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT D CK, FLOORBEAM STABILITY STRAP REPAIR AT BS 1040, BL 0, DOES NOT CONFORM TO THE SRM.  REMOVED OLD STRAP AND REPLACED WITH STRAP FABRICATED FROM 7075T6, .040, PER B727 SRM 53-10-8 FIG 6.  REF: N/R 3745.
